# SDR ASAA0080369

- Difficulty date: June 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5310 · Fuselage Main, Structure
- Part number: 59624501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 15K CHECK CORROSION WAS FOUND ON FRAME, FS 1079, LONGERON 29R TO 30.REMOVED DAMAGED MATERIAL AND INSTALLED REPAIR DOUBLERS AND ANGLES IAW ASA EA5310-01822.
